MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION VOALTE NURSE CALL; SYSTEM, COMMUNICATION, POWERED

BAXTER HEALTHCARE CORPORATION VOALTE NURSE CALL; SYSTEM, COMMUNICATION, POWERED
Model Number P2599N
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Baxter technical support contacted the account two additional times trying to obtain the resolution for this allgeded issue.The account confirmed they reconnected a device but the device was not provided.Based on this information, no further action is required.
 
Event or Problem Description
A customer contacted technical service to report that nurse call installation nc system signal and code calls were not getting to operators.There was no patient injury or death reported with this event.

Brand Name
VOALTE NURSE CALL
Common Device Name
SYSTEM, COMMUNICATION, POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
RALEIGH
1501 nowell road
ste 200
raleigh NC 27607
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24960930
Report Number2027454-2026-00054
Device Sequence Number4992229
Product Code ILQ
UDI-Device Identifier00887761979017
UDI-Public(01)00887761979017
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP2599N
Device Catalogue NumberP2599NNCINSTALL
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown